# SDR SWAA2020072199432

- Difficulty date: July 3, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOC BS 540 FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR ON STRINGER ON STR 23 RH LOCATED BETWEEN BST. 500D TO BST 540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1
